An effective matrix geometric mean satisfying the Ando-Li-Mathias properties (bibtex)
by , ,
Reference:
An effective matrix geometric mean satisfying the Ando-Li-Mathias properties (Dario A. Bini, Beatrice Meini, Federico Poloni), In Math. Comp., volume 79, 2010.
Bibtex Entry:
@article{BinMP10,
 author = {Bini, Dario A. and Meini, Beatrice and Poloni, Federico},
 title = {An effective matrix geometric mean satisfying the {A}ndo-{L}i-{M}athias
	properties},
 journal = {Math. Comp.},
 year = {2010},
 volume = {79},
 pages = {437--452},
 number = {269},
 coden = {MCMPAF},
 doi = {10.1090/S0025-5718-09-02261-3},
 fjournal = {Mathematics of Computation},
 issn = {0025-5718},
 mrclass = {15B48 (47A64 65F30)},
 mrnumber = {2552234 (2011b:15080)},
 mrreviewer = {Aurelian Gheondea},
 pdf = {files2/BinMP10_means_final.pdf},
 timestamp = {2012.02.14},
 url = {http://dx.doi.org/10.1090/S0025-5718-09-02261-3},
}
Powered by bibtexbrowser